# SDR SWAA2016100708520

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 37,865 hours, 22,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE LANYARD LOOSE.  SECURED THE LANYARD IAW SIP.
